Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 115, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 31, 2024, 5:36 PM CDT for McLeod County, Renville County, Sibley County, Minnesota. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2024, 5:36 PM CDT (22:36 UTC)
- Expired
- Jul 31, 2024, 6:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties McLeod County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 76 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 5:40 PM CDT | TSTM WND DMG | 3 E Bird Island, MN | Time Delayed LSR - Trees down in the Melville Township near the intersection of Co Rd 3/Hwy 212. Time estimated via radar. |
| Jul 31, 6:00 PM CDT | TSTM WND DMG | Winthrop, MN | Several branches measuring 14-inches in diameter down in the city of Winthrop, MN. Time estimated via radar. |
| Jul 31, 6:10 PM CDT | HAIL 1 | 1 Wnw Winthrop, MN | Time estimated from radar. |
| Jul 31, 6:15 PM CDT | TSTM WND DMG | 1 W Winthrop, MN | Tree damage (small to medium branches/trees) down at the hwy 15/19. Nickel hail also relayed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1405 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
242
WUUS53 KMPX 312236
SVRMPX
MNC085-129-143-312330-
/O.NEW.KMPX.SV.W.0115.240731T2236Z-240731T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
536 PM CDT Wed Jul 31 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Sibley County in central Minnesota...
Southwestern McLeod County in central Minnesota...
Northeastern Renville County in central Minnesota...
* Until 630 PM CDT.
* At 536 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Bird Island to near Fairfax,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Hector around 540 PM CDT.
Buffalo Lake around 545 PM CDT.
Stewart around 600 PM CDT.
Hutchinson around 610 PM CDT.
Brownton around 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4489 9430 4453 9426 4458 9487 4487 9487
TIME...MOT...LOC 2236Z 263DEG 23KT 4485 9480 4459 9476
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff3 follow-up statements
372
WWUS53 KMPX 312258
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
558 PM CDT Wed Jul 31 2024
MNC085-129-143-312330-
/O.CON.KMPX.SV.W.0115.000000T0000Z-240731T2330Z/
Sibley MN-McLeod MN-Renville MN-
558 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN SIBLEY...SOUTHWESTERN MCLEOD AND NORTHEASTERN
RENVILLE COUNTIES...
At 558 PM CDT, severe thunderstorms were located along a line
extending from near Buffalo Lake to 5 miles northwest of Gibbon,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Stewart around 605 PM CDT.
Brownton around 615 PM CDT.
Winthrop around 620 PM CDT.
Other locations impacted by these severe thunderstorms include
Fernando, Hutchinson Airport, Lakeside, and Lake Marion Regional
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4489 9430 4453 9426 4457 9470 4485 9473
TIME...MOT...LOC 2258Z 267DEG 23KT 4480 9460 4460 9456
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH011
WWUS53 KMPX 312310
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
610 PM CDT Wed Jul 31 2024
MNC085-129-143-312330-
/O.CON.KMPX.SV.W.0115.000000T0000Z-240731T2330Z/
Sibley MN-McLeod MN-Renville MN-
610 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN SIBLEY...SOUTHWESTERN MCLEOD AND EAST CENTRAL
RENVILLE COUNTIES...
At 609 PM CDT, severe thunderstorms were located along a line
extending from near Stewart to Winthrop, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Winthrop and Brownton around 615 PM CDT.
Other locations impacted by these severe thunderstorms include
Fernando and Lake Marion Regional Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4455 9451 4479 9459 4481 9429 4453 9426
TIME...MOT...LOC 2309Z 272DEG 27KT 4474 9443 4454 9439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH894 WWUS53 KMPX 312331 SVSMPX Severe Weather Statement National Weather Service Twin Cities/Chanhassen MN 631 PM CDT Wed Jul 31 2024 MNC085-129-143-312338- /O.EXP.KMPX.SV.W.0115.000000T0000Z-240731T2330Z/ Sibley MN-McLeod MN-Renville MN- 631 PM CDT Wed Jul 31 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SIBLEY... SOUTHWESTERN MCLEOD AND EAST CENTRAL RENVILLE COUNTIES WILL EXPIRE AT 630 PM CDT... The storms which prompted the warning have moved out of the area. Therefore, the warning will be allowed to expire. However, small hail and gusty winds are still possible with these thunderstorms. Remember, a Severe Thunderstorm Warning still remains in effect for southern McLeod, eastern and central Sibley counties until 7:15pm. && LAT...LON 4455 9451 4479 9459 4481 9429 4453 9426 TIME...MOT...LOC 2328Z 263DEG 23KT 4475 9427 4455 9423 $$ BPH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:53 PM CDT, 3 hours 43 minutes earlier. Its key messages:
- Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH.
- Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota.
- Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend.
Area forecast discussion, Jul 31, 1:53 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 153 PM CDT Wed Jul 31 2024 .KEY MESSAGES... - Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH. - Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota. - Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend. && .DISCUSSION... Issued at 142 PM CDT Wed Jul 31 2024 A regional view captures an mid-level wave on water vapor imagery across central Dakotas. An ongoing mesoscale convective system (MCS) is apparent over western Minnesota. This will our immediate concern for severe weather this afternoon across west- central Minnesota. The potential for additional development further south remains uncertain at this time, but a high-end instability (5000+ j/kg) is in place across much of central & southern Minnesota. Forecast soundings indicate favorable vertical shear, very steep mid level lapse rates 8.0-8.5C+ , and elongated hodographs over western Minnesota. This environment will be capable of producing both large hail (initially) and damaging wind gust (60 mph+). Downdraft CAPE is not to be overlooked with 1500+ j/kg present over much of the area, lining up with moist low levels but drier air aloft that are able to support severe wind gusts to potentially destructive (80 mph+). SPC expanded the Enhanced risk (3 of 5) further NE with the 1630z update to better match recent observational trends. A remnant elevated storm across the Dakotas has become better organized over the past hour or two as it moves into a better thermodynamic environment across eastern SD/western MN. The storm has likely transitioned to surface-based storm as it taps into extreme instability ahead of it. Radar imagery reveals our line has began to exhibit bowing as it enters western Minnesota. This would be indicative of a wind producing storm. Previous observations across E SD show this line has a history of producing 60 to 70 mph gusts. This line should continue to track ENE impacting portions of western and central Minnesota. A severe thunderstorm watch is out for portions of west-central MN with the primary concern of damaging wind gusts, large hail. There is some uncertainty with the southern extent of this line. The better upper level forcing is confined to the northern portion of the ongoing MCS. An approaching wave will provide additional upper level forcing but it currently lags behind our MCS. We may not see additional development on the initial ongoing MCS, but we could see additional convection initiation across southwestern and southern Minnesota late afternoon/evening as the better upper level support arrives. The first MCS will add additional uncertainty with convective debris (cirrus) impacting heating across portions of southern Minnesota. The best odds for secondary development would favor along and south of the Minnesota river. We are planning to send up a special 19Z balloon launch at our office in Chanhassen to better sample the convective environment ahead of the ongoing storms. This should help answer a few of those remaining forecast questions about this ongoing MCS and potential secondary development this afternoon/evening over SW MN. I'll aim to send out an AFD update later this today. Thursday will feature a few lingering showers and thunderstorms across eastern Minnesota and western Wisconsin. The main concern with these storms will be the potential for brief bursts of heavy rain and locally gusty winds. Temperatures will run a good 5 to 10 degrees cooler Thursday, but humidity will remain with dew point temperatures in the mid 60s to lower 70s. Showers and storms will taper off Thursday evening and we'll begin to dry out for a day or two. Friday will be dry and mostly sunny. High temperatures return to the upper 80s and lower 90s with Tds in the 60s and lower 70s. Saturday and Sunday will see the return of potential showers and storms across the Upper Midwest. Saturday will be our final hot and humid day for this forecast period with highs in the low 90s and low 70 dewpoints. There is some potential for low-end heat heat headlines Saturday across western Minnesota and the Twin Cities metro but it remains borderline for now. Our attention turns to a weak surface boundary that is tied to an trough over NE NOAM east of Hudson Bay. Storm development will be favored across northern Minnesota Saturday evening before expanding further south as the boundary sags south into central Minnesota. Sunday will bring a renewed chance for showers and storms as a mid-level shortwave provides another uptick of forcing along the quasi-stationary boundary draped across the Upper Midwest. Potential for any severe seems low at this time, but the finer details will be worked out this weekend. Early next week looks to offer a most pleasant Summer forecast for early August with temperatures in the 70s and 80s with a break from annoying humidity. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 104 PM CDT Wed Jul 31 2024 The main concern through this evening will be the track and timing of a thunderstorm complex capable of damaging winds. Current radar has a cluster of severe storms along the central MN/SD border, and this complex is expected to impact AXN & STC over the next 1-3 hours. More uncertain is whether complex will build more to the south, and potentially bring severe thunderstorm impacts to RWF/MKT/MSP later this afternoon & early evening. Winds in excess of 40 kts are expected with these thunderstorms and potentially could gust as high as 70-80 kts. Current thinking is that we will see additional development tot he south of the ongoing complex, so have included a TEMPO for TSRA for 2-3 hours late this afternoon and early this evening. More uncertain is the potential for thunderstorms this evening behind the ongoing complex. The chance is lower wherever thunderstorms occur this afternoon, but become much more likely at RWF/MKT/MSP if the ongoing complex does not show any further development. For now, have handled this with a PROB30 mention but this will be upgraded or removed based on convective trends later this afternoon. After the precip tonight, MVFR ceilings are expected to develop early tomorrow morning & persist through much of the morning. KMSP...Very complex forecast regarding thunderstorms chances this afternoon & evening. The main window for thunderstorms and severe wind gusts currently looks to be between 5-8 PM. However, this depends on additional development occurring along the ongoing thunderstorm complex along the MN/SD border. If this development does not occur, a later round of thunderstorms (possibly severe) looks more possible, closer to 7-10 PM. Wind gusts over 40 kts are likely if the thunderstorm complex reaches MSP this evening with gusts around 70 kts possible. /OUTLOOK FOR KMSP/ THU PM...CHC MVFR -SHRA/-TSRA. Wind N 5-10 kts FRI...VFR. Wind NW 5-10 kts. SAT...VFR. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...ETA
Hazardous weather outlook, Jul 31, 3:26 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 326 PM CDT Wed Jul 31 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 012030- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 326 PM CDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected early this evening, with damaging wind gusts expected in the strongest storms. The potential for destructive winds is highest across western and central Minnesota, but the chance for severe weather still exists into eastern Minnesota and western Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon & evening.
In the hours before
Special weather statement, Jul 31, 5:13 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
513 PM CDT Wed Jul 31 2024
MNZ066>069-312245-
McLeod MN-Carver MN-Sibley MN-Scott MN-
513 PM CDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN SIBLEY...
SOUTHWESTERN SCOTT...EAST CENTRAL MCLEOD AND SOUTHWESTERN CARVER
COUNTIES THROUGH 545 PM CDT...
At 513 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Norwood Young America, or 20 miles southeast of
Hutchinson, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Waconia, Glencoe, Norwood Young America, Cologne, Green Isle,
Hamburg, Plato, Glencoe Airport, and Minnesota Valley State
Recreation Area.
This includes U.S. Highway 212 between mile markers 117 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4472 9422 4488 9416 4482 9365 4454 9386
4454 9387
TIME...MOT...LOC 2213Z 290DEG 27KT 4476 9401
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHLocal storm report, Jul 31, 5:15 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
515 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail 3 SSW Minneapolis 44.94N 93.30W
07/31/2024 M1.00 Inch Hennepin MN Public
Mix of quarter and dime sized hail in St.
Louis Park, MN.
&&
RMDLocal storm report, Jul 31, 5:25 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
525 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 3 NNW Northfield 44.49N 93.18W
07/31/2024 M0.75 Inch Dakota MN Public
Measurement provided by trained spotter and
time estimated via radar.
&&
RMDLocal storm report, Jul 31, 5:27 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
527 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM Hail Olivia 44.77N 94.99W
07/31/2024 E1.00 Inch Renville MN Public
Report from mPING: Quarter (1.00 in.).
&&
RMDLocal storm report, Jul 31, 5:28 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
528 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Hail Donnelly 45.69N 96.00W
07/31/2024 E1.00 Inch Stevens MN Public
Report from mPING: Quarter (1.00 in.).
&&
RMDSpecial weather statement, Jul 31, 5:33 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
533 PM CDT Wed Jul 31 2024
MNZ065>067-312315-
McLeod MN-Sibley MN-Renville MN-
533 PM CDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN SIBLEY...SOUTHWESTERN
MCLEOD AND EASTERN RENVILLE COUNTIES THROUGH 615 PM CDT...
At 533 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Hector, or 19 miles northeast of Redwood Falls,
moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hutchinson, Fairfax, Hector, Bird Island, Gibbon, Buffalo Lake,
Stewart, Lakeside, and Fernando.
This includes U.S. Highway 212 between mile markers 81 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4457 9492 4484 9491 4488 9440 4448 9445
TIME...MOT...LOC 2233Z 274DEG 26KT 4472 9480
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:01 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 59 min |
| Jul 31, 1:11 PM CDT | Special Weather Statement | MPX | Big Stone | 49 min |
| Jul 31, 1:21 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 54 min |
| Jul 31, 1:48 PM CDT | Special Weather Statement | MPX | Swift | 57 min |
| Jul 31, 2:07 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 53 min |
| Jul 31, 2:14 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 46 min |
| Jul 31, 2:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 42 min |
| Jul 31, 3:20 PM CDT | Special Weather Statement | MPX | Morrison | 40 min |
| Jul 31, 3:23 PM CDT | Special Weather Statement | MPX | Stearns | 37 min |
| Jul 31, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 38 min |
| Jul 31, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 46 min |
| Jul 31, 5:02 PM CDT | Special Weather Statement | MPX | Ramsey | 43 min |
| Jul 31, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Ramsey | 40 min |
| Jul 31, 5:07 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 38 min |
| Jul 31, 5:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| Jul 31, 5:33 PM CDT | Special Weather Statement | MPX | Renville | 42 min |
| Jul 31, 5:34 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 56 min |
| Jul 31, 5:42 PM CDT | Special Weather Statement | MPX | Dakota | 33 min |
| Jul 31, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 55 min |
| Jul 31, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 48 min |
| Jul 31, 6:20 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 44 min |
| Jul 31, 6:25 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 36 min |
| Jul 31, 6:43 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 62 min |
| Jul 31, 6:50 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Swift | 40 min |
| Jul 31, 6:56 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue | 4 hr |
| Jul 31, 6:58 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 26 min |
| Jul 31, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.